| Model Number |
SY60WF |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A health care professional reported during an intraocular lens (iol) implant procedure, the haptic element was torn off.Additional information received and stating that, one part of the haptic broke off.During surgery, the iol came out of the injector with a detached haptic in the patient's eyeball.There was no patient harm and the surgeon removed the iol and haptics and reimplanted a new iol with a different serial number.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The product was not returned for analysis.Only photo was returned.The reported complaint was observed on the returned photo.Received photo shows an intraocular lens (iol) held with tweezers, there appears to be solution on the iol.One haptic is twisted and the other haptic is missing.Based on our observation of the attached photo, one haptic is broken/torn.The origin of the observed damage cannot be confirmed based on the returned photo alone and without evaluating the physical product.The product was subject to handling and the reported damage was highlighted post implantation.A final root cause cannot be determined based on available information.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).